SALAGEAN, A.M., 2005. Factoring polynomials over Z4 and over certain Galois rings. Finite fields and their applications, 11 (1), pp. 56-70
It is known that univariate polynomials over finite local rings factor uniquely into primary pairwise coprime factors. Primary polynomials are not necessarily irreducible. Here we describe a factorisation into irreducible factors for primary polynomials over Z4 and more generally over Galois rings of characteristic p2. An algorithm is also given. As an application, we factor xn-1 and xn+1 over such rings.